Alert archive / Colorado / River Flood Warnings in 2010

River Flood Warning 2, NWS Denver/Boulder, CO

June 12, 2010Weld County, Colorado

NWS Denver/Boulder, CO issued this river flood warning at Jun 12, 2010, 7:34 PM MDT for Weld County, Colorado. It took effect at Jun 13, 2010, 4:48 AM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2010, 7:34 PM MDT (01:34 UTC)
In effect from
Jun 13, 2010, 4:48 AM MDT
Expired
Jun 13, 2010, 10:03 AM MDT
In force
5 hr
Issued by
NWS Denver/Boulder, CO
Flood severity
Minor

County Weld County, CO

The radar

The Cheyenne radar (KCYS), 75 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cache La Poudre River (CO) near Greeley (GRPC2).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
9.5 ft
Major stage
10.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WGUS45 KBOU 130134
FLWBOU
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
734 PM MDT SAT JUN 12 2010

...THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN COLORADO... 

  CACHE LA POUDRE RIVER NEAR GREELEY AFFECTING WELD COUNTY.
  SOUTH PLATTE RIVER NEAR KERSEY AFFECTING WELD COUNTY.

.RUNOFF FROM HEAVY RAINFALL FRIDAY EVENING CONTINUES MAKING ITS WAY
DOWNSTREAM IN WELD COUNTY. THE CACHE LA POUDRE RIVER...AND THE SOUTH
PLATTE RIVER IN WELD COUNTY DOWNSTREAM OF THE CONFLUENCE WITH THE
CACHE LA POUDRE RIVER ...ARE FORECAST TO RISE ABOVE FLOOD STAGE BY
EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.SAFETY MESSAGE...A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS
NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY
PRECAUTIONS IMMEDIATELY.

&&

COC123-140130-
/O.NEW.KBOU.FL.W.0002.100613T1048Z-100614T0130Z/
/GRPC2.1.ER.100613T1048Z.100613T1200Z.100613T1930Z.NR/
734 PM MDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CACHE LA POUDRE RIVER NEAR GREELEY.
* FROM LATE TONIGHT TO SUNDAY EVENING..
* AT 6:47 PM SATURDAY THE STAGE WAS 8.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 9.1 FEET. THE IS FORECAST TO FALL BELOW
  FLOOD STAGE BY EARLY SUNDAY AFTERNOON.
* IMPACT...AT 9.0 FEET...RESIDENCES ARE FLOODED NEAR 25TH STREET IN 
  GREELEY.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.1
  FEET ON MAY 2 1999.

$$

COC123-140300-
/O.NEW.KBOU.FL.W.0003.100613T1200Z-100614T0300Z/
/KERC2.1.ER.100613T1200Z.100613T1800Z.100613T2100Z.NR/
734 PM MDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH PLATTE RIVER NEAR KERSEY.
* FROM SUNDAY MORNING TO SUNDAY EVENING..
* AT  6:30 PM SATURDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE EARLY SUNDAY MORNING AND
  CONTINUE TO RISE TO NEAR 10.1 FEET. THE RIVER IS FORECAST TO FALL
  BELOW FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 10.0 FEET...CONSIDERABLE LOWLAND AND MEADOW FLOODING 
  OCCURS. WATER IS AT THE BASE OF SEVERAL BRIDGES IN THE AREA.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.3
  FEET ON MAY 2 1980.

$$
2 follow-up statements
865 
WGUS85 KBOU 131553
FLSBOU
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
953 AM MDT SUN JUN 13 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
COLORADO...
 
  CACHE LA POUDRE RIVER NEAR GREELEY AFFECTING WELD COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
COLORADO...
 
  SOUTH PLATTE RIVER NEAR KERSEY AFFECTING WELD COUNTY 

.RUNOFF FROM HEAVY RAINFALL FRIDAY EVENING CONTINUES MAKING ITS WAY DOWNSTREAM IN WELD COUNTY. A SPOTTER REPORTED FIELD FLOODING 5 MILES EAST OF KERSEY NEAR WELD COUNTY ROAD 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.SAFETY MESSAGE...A FLOOD WARNING MEANS THAT FLOODING IS IMMENENT OR HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

&&

COC123-140600-
/O.EXT.KBOU.FL.W.0003.000000T0000Z-100614T0600Z/
/KERC2.1.ER.100614T0000Z.100614T0000Z.100614T0000Z.NR/
953 AM MDT SUN JUN 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR KERSEY.
* AT  8:30 AM SUNDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  LATER THIS AFTERNOON.
* IMPACT...AT 10.0 FEET...CONSIDERABLE LOWLAND AND MEADOW FLOODING 
  OCCURS. WATER IS AT THE BASE OF SEVERAL BRIDGES IN THE AREA.

$$

COC123-131623-
/O.CAN.KBOU.FL.W.0002.000000T0000Z-100614T0130Z/
/GRPC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/
953 AM MDT SUN JUN 13 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE CACHE LA POUDRE RIVER NEAR GREELEY.
* AT  8:46 AM SUNDAY THE STAGE WAS 8.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL THROUGH THIS AFTERNOON.
* IMPACT...AT 9.0 FEET...RESIDENCES ARE FLOODED NEAR 25TH STREET IN 
  GREELEY.

$$
535 
WGUS85 KBOU 131603 CCA
FLSBOU

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
1003 AM MDT SUN JUN 13 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
COLORADO...
 
  CACHE LA POUDRE RIVER NEAR GREELEY AFFECTING WELD COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
COLORADO...
 
  SOUTH PLATTE RIVER NEAR KERSEY AFFECTING WELD COUNTY 

.RUNOFF FROM HEAVY RAINFALL FRIDAY EVENING CONTINUES MAKING 
ITS WAY DOWNSTREAM IN WELD COUNTY. A SPOTTER REPORTED FIELD 
FLOODING 5 MILES EAST OF KERSEY NEAR WELD COUNTY ROAD 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.SAFETY MESSAGE...A FLOOD WARNING MEANS THAT FLOODING IS IMMENENT 
OR HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING 
IS NOT EXPECTED STREAM RISES WILL BE SLOW AND FLASH FLOODING IS 
NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY 
PRECAUTIONS IMMEDIATELY.

&&

COC123-140600-
/O.EXT.KBOU.FL.W.0003.000000T0000Z-100614T0600Z/
/KERC2.1.ER.100614T0000Z.100614T0000Z.100614T0000Z.NR/
1003 AM MDT SUN JUN 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR KERSEY.
* AT  8:30 AM SUNDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  LATER THIS AFTERNOON.
* IMPACT...AT 10.0 FEET...CONSIDERABLE LOWLAND AND MEADOW FLOODING 
  OCCURS. WATER IS AT THE BASE OF SEVERAL BRIDGES IN THE AREA.

$$

COC123-131623-
/O.CAN.KBOU.FL.W.0002.000000T0000Z-100614T0130Z/
/GRPC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/
1003 AM MDT SUN JUN 13 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE CACHE LA POUDRE RIVER NEAR GREELEY.
* AT  8:46 AM SUNDAY THE STAGE WAS 8.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL THROUGH THIS AFTERNOON.
* IMPACT...AT 9.0 FEET...RESIDENCES ARE FLOODED NEAR 25TH STREET IN 
  GREELEY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood warning went out at Jun 12, 3:45 PM MDT, 3 hours 49 minutes earlier.

Area forecast discussion, Jun 12, 3:45 PM MDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
345 PM MDT SAT JUN 12 2010

.SHORT TERM....HYDROLOGY ISSUES RULE THE DAY AS A FLOOD WATCH AND A
COUPLE FLOOD ADVISORIES REMAIN IN EFFECT FOR PORTIONS OF WELD
COUNTY AND THE FRONT RANGE FOOTHILLS. NOT WITHSTANDING SCATTERED
T-STORMS RACING N-NELY ACROSS PORTIONS OF THE I-25 URBAN CORRIDOR
AND ADJACENT PLAINS CONTINUE TO LAY DOWN A FEW TENTHS OF AN INCH OF
RAIN AND SMALL HAIL ACCORDING TO RADAR AND WX SPOTTERS. HIGH COUNTRY
AREAS EARLIER TODAY WERE DEALING WITH RAIN AND SNOW WITH SNOW
REPORTED EARLIER THIS MORNING AS LOW AS 8000 FT MSL AROUND LAKE
GEORGE IN PARK COUNTY. SINCE THEN PRECIPITATION THIS AFTERNOON
ACROSS THE HIGH COUNTRY HAS BEEN SPOTTY AND LIGHT AS THE AREA NOW IN
BETWEEN TWO NOTABLE PRECIP BANDS WRAPPING AROUND THE DEEP UPPER
LEVEL CYCLONE SPINNING OVER NWRN ARIZONA.

DURING THE NEXT 6-12 HOURS...MODELS AGREE IN SLOWLY LIFTING THE
500MB LOW N-NEWRD UP OVER CNTRL UTAH BY 12Z/SUNDAY. AS THIS OCCURS
LOW TO MID-LVL FLOW OVER THE CWFA TURNS PREDOMINANTLY SELY IN
DIRECTION WITH MODEST EASTERLY FLOW IN THE LOWEST LEVELS THIS
EVENING. MODELS SHOW QPF BREAKING OUT PRETTY EVERYWHERE AFTER 00Z
ASSOCIATED WITH BANDED CONVECTION RACING NORTHWARD OVER THE HIGH
COUNTRY...AND  OROGRAPHIC SHOWERS DVLPG EAST OF THE MTNS. 6-HR RAIN
TOTALS PROJECTED FOR THE FRONT RANGE AND POINTS EASTWARD RUN FROM
0.25 TO 0.50 INCH WITH LOCALLY UP TO 0.60 TO 0.75 INCH IN FOOTHILL
AREAS OF BOULDER AND LARIMER COUNTIES ESPLY LARIMER CTY...THIS
EVENING DUE TO A COMBINATION OF UPSLOPE AND EMBEDDED T-STORMS.
SHOULD WE SEE STORMS TRAINING OVER THE FRONT RANGE THIS EVENING AS
HAS BEEN THE CASE WEST OF THE CONTINENTAL DIVIDE TODAY...COULD SEE
STORM TOTALS EVEN HIGHER THAN THESE. HENCE THE FLOOD WATCH WILL
REMAIN IN EFFECT UNTIL LATE TONIGHT. ACROSS THE NORTHEAST CORNER OF
THE STATE NAM...GFS...EC AND SREF SHOW A SECOND QPF MAXIMA WITH
OVERNIGHT TOTALS APPROACHING 0.75 INCH. SATURATED SOILS AND
LOCALIZED FLOODING OUT THERE DURING THE PAST 24 HOURS COULD RESULT
IN MORE FLOODING OUT THAT WAY...AND PERHAPS A FLASH FLOOD WARNING OR
TWO OVERNIGHT. ALSO CAN/T RULE OUT A SVR T-STORM OR TWO...WITH LARGE
HAIL PRINCIPLE THREAT. ALMOST FORGOT TO ADDRESS THE SNOW CHANCES IN
THE HIGH COUNTRY. AT THIS TIME EXPECT SNOW LEVEL TO LOWER AROUND
9000 FEET BY LATE THIS EVENING WITH AREAS ABOVE 10000 FT...MAINLY
ALONG AND EAST OF THE DIVIDE  PICKING UP 2-5 INCHES OF WET SNOW BY
MID-MORNING SUNDAY.

ON SUNDAY...MODELS SHOW THE UPPER LOW OUT WEST FILLING SOME AS IT
TRACKS NORTHEASTWARD ACROSS WYOMING AND NRN COLORADO DURING THE DAY.
AS THE MEAN WIND FLOW WITHIN THE 700-300MB LAYER SHIFTS TO A SWLY
COMPONENT...SFC-700MB WINDS SHIFT TO A GENERAL WLY COMPONENT WHICH
HELPS TO DRY THE ATMOSPHERE ALONG THE FRONT RANGE LATER IN THE DAY.
THEREFORE HAVE LOWERED POPS TO SCATTERED CATEGORY WITHIN THE I-25
URBAN CORRIDOR AND ADJACENT AREAS AFTER LIKELY POPS FOR LIGHT RAIN
AND/OR DRIZZLE AND AREAS OF FOG IN THE MORNING. WHEREAS FARTHER OUT
ON THE PLAINS...AIRMASS EXPECTED TO REMAIN MARGINALLY UNSTABLE
REQUIRING MENTION OF AT LEAST SCATTERED T-STORMS IN THE AFTERNOON.
HIGH TEMPERATURES ON SUNDAY 2-4C WARMER THAN THOSE TODAY WITH
SLIGHTLY MORE SUNSHINE.

.LONG TERM...THE UPPER LOW WILL CONTINUE TO WEAKEN AND LIFT
NORTHEAST INTO WYOMING ON SUNDAY NIGHT AND MONDAY...WHILE THE TAIL
END OF THE TROF WILL BRUSH NRN LATE MONDAY NIGHT AND TUESDAY.
OVERALL TREND WILL BE TO DECREASE SHOWER ACTIVITY AND SLOW WARM UP
IN TEMPERATURES. CURRENT GRIDS REFLECT THIS SO NOT MANY CHANGES
NEEDED THIS TIME AROUND. THE FLOW ALOFT WILL SHIFT MORE
SOUTHWESTERLY AND INCREASE TOWARDS THE MIDDLE OF THE WEEK. THIS WILL
RESULT IN TEMPS A BIT ABOVE NORMAL FOR THIS TIME OF YEAR.
THUNDERSTORM COVERAGE WILL BECOME MORE ISOLATED AS AIRMASS WILL BE
FAIRLY DRY WITH THE SOUTHWEST FLOW. THE NEXT UPPER LEVEL TROF LIFTS
ACROSS THE NORTHERN ROCKY MTN REGION ON THURSDAY...BUT MODELS KEEP
MOST OF THE MOISTURE NORTH OF COLORADO.

&&

.AVIATION...LOW CEILINGS AND VISIBILITIES WILL PREVAIL THROUGH
15Z/SUNDAY WITH LIGHT RAINFALL ACCUMULATIONS EXPECTED. A
THUNDERSTORM OR TWO MAY RACE NORTHWARD OVER DIA AND DENVER METRO
AREA THIS EVENING POSSIBLY PRODUCING SOME SMALL HAIL. OTHERWISE
AFTER LIGHT RAIN AND/OR DRIZZLE AND AREAS OF FOG SUNDAY
MORNING...CONDITIONS SHOULD BEGIN TO IMPROVE IN THE AFTERNOON AS
DRIER AIR MIXES DOWN OFF THE FRONT RANGE.

&&

.HYDROLOGY...HIGH WATERS DUE TO RECENT HEAVY RAINFALL AND THE
ADDITIONAL RAINFALL EXPECTED THIS EVENING COULD SEND WATER LEVELS TO
FLOOD STAGE OF A NUMBER OF SMALL STREAMS AND CREEKS ALONG THE FRONT
RANGE TONIGHT. THE MAIN THREAT FOR MODERATE TO POSSIBLY HEAVY
RAINFALL WILL BE THIS EVENING...MAINLY OF THE FOOTHILLS OF BOULDER
AND LARIMER COUNTIES AND ACROSS THE NORTHEAST CORNER OF THE STATE.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLOOD WARNING UNTIL 515 PM FOR
      MORGAN AND EASTERN WELD COUNTIES.
     FLOOD ADVISORY THROUGH TONIGHT FOR EASTERN LARIMER...CENTRAL
      BOULDER AND WEST CENTRAL WELD COUNTIES.
     FLOOD WATCH THROUGH TONIGHT FOR THE NORTHERN FOOTHILLS AND
      NORTHERN PARTS OF THE URBAN CORRIDOR...ZONES 35..38..
      39..42..43.

BAKER/SWE
Hazardous weather outlook, Jun 12, 11:12 AM MDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1112 AM MDT SAT JUN 12 2010

COZ030>051-131200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1112 AM MDT SAT JUN 12 2010

...FLOOD WARNING UNTIL 515 PM MDT THIS AFTERNOON FOR SOUTH CENTRAL
WELD COUNTY...
...FLOOD ADVISORY THROUGH TONIGHT EASTERN LARIMER AND WEST CENTRAL
WELD...CENTRAL BOULDER COUNTIES...
...FLOOD WATCH THROUGH TONIGHT FOR LARIMER...WELD...AND BOULDER
COUNTIES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO STREAM
NORTHWARD OVER THE ENTIRE OUTLOOK AREA TODAY...WITH PRECIPITATION
POSSIBLY FALLING AS A MIX OF RAIN AND SNOW AT ELEVATIONS ROUGHLY
ABOVE 10000 FEET. ABOVE TIMBERLINE A COUPLE INCHES OF WET SNOW MAY
ACCUMULATE BY THIS EVENING. SCATTERED THUNDERSTORMS WEST OF THE
CONTINENTAL DIVIDE...AND ISOLATED THUNDERSTORMS PASSING OVER
SOUTHEASTERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON MAY PRODUCE
SMALL HAIL AND BRIEF HEAVY RAINFALL. BECAUSE OF THE FAST MOVEMENT OF
SHOWERS AND THUNDERSTORMS...FLOODING RAINFALL IS NOT ANTICIPATED.
HOWEVER...EVEN A QUARTER INCH OF RAIN FALLING ON SATURATED SOILS OR
ON AREAS EXPERIENCING FLOODING LAST EVENING...COULD EXACERBATE THE
FLOOD RISK IN THESE AREA. TONIGHT...LIGHT RAIN IS EXPECTED TO
CONTINUE ON THE PLAINS...HIGH VALLEYS AND IN THE FOOTHILLS...WITH
RAIN AND SNOW IN MOUNTAIN AREAS GENERALLY ABOVE 9000 FEET. FOR THE
FRONT RANGE MOUNTAINS ABOVE 10,500 FEET AS MUCH AS 4 TO 7 INCHES OF
SNOW MAY ACCUMULATE BY SUNDAY MORNING.

A POTENT AND UNSEASONABLY COLD STORM SYSTEM OVER THE EASTERN GREAT
BASIN WILL CONTINUE ITS SLOW EAST-NORTHEASTERLY MARCH ACROSS
COLORADO DURING THE NEXT 24 HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN WILL BE LIKELY ON SUNDAY FOR MUCH OF THE FORECAST AREA WITH
SNOW MIXED IN OVER THE MOUNTAINS.   THERE WILL BE A SLIGHT CHANCE OF
THUNDERSTORMS IN THE AFTERNOON FOR MOST AREAS.  CHANCES OF
PRECIPITATION WILL SLOWLY DECREASE SUNDAY NIGHT INTO MONDAY...WITH
ONLY A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS.  DRYER
AND WARMER WEATHER IS EXPECTED FOR THE FORECAST AREA MUCH OF NEXT
WEEK WITH ONLY A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS
THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...HOWEVER REPORTS OF
HEAVY RAIN OR FLOODING WOULD BE APPRECIATED.

BAKER/SWE

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:34 PM MDTRiver Flood WarningBOUWeld28 hr
Jun 12, 8:00 PM MDTRiver Flood AdvisoryBOUMorgan7 days
Jun 12, 8:39 PM MDTSevere Thunderstorm WarningBOULincoln51 min
Jun 13, 10:12 AM MDTAreal Flood AdvisoryBOUBoulder5 hr
Jun 13, 12:07 PM MDTRiver Flood AdvisoryBOUJackson47 hr
Jun 13, 12:07 PM MDTRiver Flood AdvisoryBOUMorgan8 days

Nearby

River Flood Warnings in Colorado, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.